# SDR V0XR201309110240

- Difficulty date: September 9, 2013
- Submitted: September 11, 2013
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 21,000 hours, 14,358 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035119050
- Condition: Chafed
- Location: Bs 1162
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 7R BS 1162 IS CHAFED AND HYDRAULIC LINE SUPPORT BRACKET IS BROKEN.  CUT OUT STRINGER AND REMOVED BROKEN BRACKET.  INSTALLED NEW SECTION OF STRINGERIAW SRM 53-00-03.
